Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 41, NWS Fort Worth, TX

March 26, 2017Collin County, Denton County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 26, 2017, 8:11 PM CDT for Collin County, Denton County, Texas. It was in force for 79 min. 30 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2017, 8:11 PM CDT (01:11 UTC)
Expired
Mar 26, 2017, 9:30 PM CDT
In force
79 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Possible
Hail
2.75 in
Wind
65.0 mph

Counties Collin County, TX, Denton County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 98 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 26, 8:16 PM CDTHAIL 2.751.5 Nw Lewisville, TXDELAYED REPORT: SOCIAL MEDIA: FROM QUARTER TO BASEBALL SIZE HAIL NEAR LEWISVILLE
Mar 26, 8:16 PM CDTHAIL 2.751.5 Nw Lewisville, TXDELAYED REPORT: SOCIAL MEDIA: FROM QUATER TO BASEBALL SIZE HAIL NEAR LEWISVILLE
Mar 26, 8:17 PM CDTHAIL 1.75Lake Dallas, TX$$
Mar 26, 8:17 PM CDTHAIL 1.75Lake Dallas, TX
Mar 26, 8:18 PM CDTHAIL 2.5Corinth, TXUP TO TENNIS SIZE HAIL NEAR CORINTH
Mar 26, 8:21 PM CDTHAIL 1Flower Mound, TX$$
Mar 26, 8:21 PM CDTHAIL 1Flower Mound, TX
Mar 26, 8:30 PM CDTHAIL 1.53 Ne Little Elm, TXDELAYED COCORAHS REPORT
Mar 26, 8:30 PM CDTHAIL 1.752.5 Ese The Colony, TXDELAYED REPORT: SOCIAL MEDIA REPORT. SLIGHTLY LARGER THAN GOLF SIZE HAIL NEAR SPRING CREEK & 121
Mar 26, 8:31 PM CDTHAIL 1.75Frisco, TX$$
Mar 26, 8:31 PM CDTHAIL 1.75Frisco, TX
Mar 26, 8:32 PM CDTHAIL 1.75Little Elm, TX$$
Mar 26, 8:32 PM CDTHAIL 1.75Little Elm, TX
Mar 26, 8:35 PM CDTHAIL 2Frisco, TXDELAYED REPORT: 2 INCH HAIL REPORT VIA SOCIAL MEDIA. PRESTON RD/289 & MAIN ST
Mar 26, 8:36 PM CDTHAIL 2Frisco, TX2.25 INCH HAIL
Mar 26, 8:38 PM CDTHAIL 1.755 Nne Little Elm, TXDELAYED REPORT: LITTLE ELM NEAR THE INTERSECTION OF HWY 380 & ROUTE 423. 1.75 INCH HAIL
Mar 26, 8:45 PM CDTHAIL 0.883 Ssw Mckinney, TX$$
Mar 26, 8:45 PM CDTHAIL 0.883 Ssw Mckinney, TX
Mar 26, 8:46 PM CDTHAIL 2Frisco, TXON THE EAST SIDE OF FRISCO
Mar 26, 8:50 PM CDTHAIL 1.75Frisco, TXSTRATFORD AND ENMORE
Mar 26, 8:51 PM CDTHAIL 2.75Lake Dallas, TX2.75 INCH HAIL IN LAKE DALLAS
Mar 26, 8:57 PM CDTHAIL 12 Sw Mckinney, TX$$
Mar 26, 8:57 PM CDTHAIL 12 Sw Mckinney, TX
Mar 26, 9:00 PM CDTHAIL 2Mckinney, TXGOLFBALL TO SLIGHTLY SMALLER THAN TENNIS BALL
Mar 26, 9:05 PM CDTHAIL 1.75Pilot Point, TX$$
Mar 26, 9:05 PM CDTHAIL 1.75Pilot Point, TX
Mar 26, 9:07 PM CDTHAIL 1.5Melissa, TX$$
Mar 26, 9:07 PM CDTHAIL 1.5Melissa, TX
Mar 26, 9:10 PM CDTHAIL 1.5Pilot Point, TX$$
Mar 26, 9:10 PM CDTHAIL 1.5Pilot Point, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 28 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 4:02 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 892 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
892 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1866 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
259 m²/s²
Significant tornado parameter
0.2
Supercell composite
12.6

Open this sounding in Storm Lab

The text

As transmitted.

639 
WUUS54 KFWD 270111
SVRFWD
TXC085-121-270230-
/O.NEW.KFWD.SV.W.0041.170327T0111Z-170327T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
811 PM CDT SUN MAR 26 2017

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Eastern Denton County in north central Texas...
  Collin County in north central Texas...

* Until 930 PM CDT.

* At 810 PM CDT, a large severe thunderstorm was located from 
  Flower Mound to Highland Village to Corinth, moving east at 30 mph.

  This is a very dangerous storm!  Seek immediate shelter!

  HAZARD...Baseball size hail and 65 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be severely injured. 
           Expect shattered windows, extensive damage to roofs, 
           siding, and vehicles. 

* This severe thunderstorm will be near,
  Lake Lewisville around 815 PM CDT. 
  The Colony and Hackberry around 820 PM CDT. 
  Frisco, Little Elm and Hebron around 825 PM CDT. 
  Plano, McKinney and Prosper around 840 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. Move to shelter inside
a sturdy building and stay away from windows!

&&

A tornado watch remains in effect until 1100 PM CDT for north central
Texas.

LAT...LON 3340 9639 3334 9638 3299 9640 3299 9717
      3341 9709
TIME...MOT...LOC 0110Z 264DEG 27KT 3314 9701 

TORNADO...POSSIBLE
HAIL...2.75IN
WIND...65MPH
 
$$

Dunn
3 follow-up statements
985 
WWUS54 KFWD 270132
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
832 PM CDT SUN MAR 26 2017

TXC085-121-270230-
/O.CON.KFWD.SV.W.0041.000000T0000Z-170327T0230Z/
Denton TX-Collin TX-
832 PM CDT SUN MAR 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR EASTERN DENTON AND COLLIN COUNTIES...

At 830 PM CDT, a severe thunderstorm was approaching Frisco, moving 
east at 35 mph.

This is a very dangerous storm!  Seek immediate shelter!

HAZARD...Baseball size hail and 65 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles. 

This severe storm will be near...
  Plano, McKinney and Prosper around 840 PM CDT.   
  Allen and Parker around 850 PM CDT.   
  Fairview and Lucas around 855 PM CDT.   

Other locations impacted by this severe thunderstorm include Melissa,
Westminster, Weston, St. Paul, Oak Point, Blue Ridge, Lincoln Park,
New Hope, Lavon and Lakewood Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. Move to shelter inside
a strong building and away from windows.

&&

A tornado watch remains in effect until 1100 PM CDT for north central
Texas.

LAT...LON 3340 9639 3334 9638 3299 9640 3299 9689
      3310 9700 3326 9701 3324 9712 3341 9709
TIME...MOT...LOC 0130Z 261DEG 29KT 3314 9683 

TORNADO...POSSIBLE
HAIL...2.75IN
WIND...65MPH
 
$$

Dunn
479 
WWUS54 KFWD 270148
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
848 PM CDT SUN MAR 26 2017

TXC085-121-270230-
/O.CON.KFWD.SV.W.0041.000000T0000Z-170327T0230Z/
Denton TX-Collin TX-
848 PM CDT SUN MAR 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN DENTON AND COLLIN COUNTIES...

At 847 PM CDT, a severe thunderstorm was located over McKinney,
moving east at 30 mph.

HAZARD...Tennis ball size hail and 65 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

This severe storm will be near...
  Princeton around 910 PM CDT. 
  Farmersville around 925 PM CDT. 

Other locations impacted by this severe thunderstorm include Melissa,
Westminster, Blue Ridge, New Hope and Weston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. Move to shelter inside
a strong building and away from windows.

&&

A tornado watch remains in effect until 1100 PM CDT for north central
Texas.

LAT...LON 3340 9639 3334 9638 3306 9640 3307 9678
      3319 9684 3329 9684 3326 9701 3324 9712
      3341 9709
TIME...MOT...LOC 0147Z 261DEG 27KT 3317 9668 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...65MPH
 
$$

Dunn
564 
WWUS54 KFWD 270204
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
904 PM CDT SUN MAR 26 2017

TXC085-121-270230-
/O.CON.KFWD.SV.W.0041.000000T0000Z-170327T0230Z/
Denton TX-Collin TX-
904 PM CDT SUN MAR 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN DENTON AND NORTHERN COLLIN COUNTIES...

At 903 PM CDT, a severe thunderstorm was located over Lowry Crossing,
or 7 miles east of McKinney, moving east at 30 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

This severe storm will be near...
  Farmersville around 920 PM CDT. 

Other locations impacted by this severe thunderstorm include Melissa,
Westminster, Blue Ridge, New Hope and Weston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

A tornado watch remains in effect until 1100 PM CDT for north central
Texas.

LAT...LON 3340 9639 3334 9638 3310 9640 3310 9664
      3331 9667 3329 9684 3326 9701 3324 9712
      3341 9709
TIME...MOT...LOC 0203Z 264DEG 27KT 3318 9653 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

Dunn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 6:18 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Mar 26, 6:18 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
618 PM CDT Sun Mar 26 2017

.MESOSCALE UPDATE...
Numerous strong/severe supercellular storms are in progress as of
6pm west of I-35. Hail has been the main concern with these
storms thus far due to their high bases (5-6 kft) and the
favorable hail environment discussed in the previous Mesoscale
Update. These storms developed along the leading edge of the
dryline along a higher theta-e axis where slightly more favorable
low-level moisture resides. As these storms continue to shift
eastward toward I-35, they will encounter a more favorable
environment with MLCAPE values exceeding 1500 J/kg and more
moderate low-level moisture with surface dewpoints in the low 60s.
Now that peak heating has passed, boundary layer mixing is
lessening and boundary layer moisture should increase. Storms
should be capable of becoming surface- based rather than elevated
as this occurs. This will imply an increased tornado threat
compared to the initial thunderstorms given that LCLs will
decrease, although the main concern continues to be large hail.

As additional storms develop, as suggested by latest high-res
guidance, they may grow upscale into a complex with embedded
supercellular structures as they shift east of I-35. A Tornado
Watch and Severe Thunderstorm Watch cover North and parts of
Central Texas through 11pm. Continue to follow graphics, watches,
and warnings for the latest information.

-Stalley

&&

.PREV MESOSCALE UPDATE...
We continue to monitor the potential for severe storms with all
types of severe weather threats late this afternoon through
tonight. While very large hail is expected to be the primary
threat, a threat for damaging winds, a few tornadoes, and isolated
flash flooding will also exist. The main areas of concern
continue to be roughly along and north of I-20, but locations
south of I-20 are not out of the woods; coverage is just expected
to be more limited in these areas.

A vigorous shortwave traversing the Southern Plains has pulled
Gulf moisture northward across North and Central TX today. This
shallow moist layer is east of a dryline which continues to
sharpen through far western OK, draped southward toward Abilene.
Vigorous boundary layer mixing is eroding this thin layer of
moisture which is only around 1 kft deep per the special 20z FWD
sounding, and surface dewpoints have decreased by a few degrees
since 1pm. A plume of cirrus associated with the shortwave trough
has inhibited daytime heating in areas north of I-20 and west of
I-35, but some insolation combined with warm advection has still
allowed temperatures to climb into the mid 80s. Despite the
fairly low dewpoints, surface-based destabilization is still
occurring and CAPE values are climbing into the 1000-2000 J/kg
range through the I-35 corridor and westward. However, due to the
shallow nature of the moisture, MLCAPEs are holding around 500
J/kg due to the drier low-levels.

Convective initiation is expected between 4-6pm across our
northwestern counties near the Bowie, Decatur, Jacksboro areas and
possibly as far south as Mineral Wells. Storms will quickly
intensify and maintain rotating updrafts given favorable shear and
hodograph parameters. A 500mb jet of 50-60 kts is positioned on
the southeastern periphery of the shortwave trough resulting in
deep-layer shear sufficient for supercellular storm modes, and
storms will take on supercell characteristics shortly after
initiation. Steep lapse rates around 7.5 C/km are already in place
and are forecast to steepen further as dynamic ascent from the
shortwave trough cools the mid-levels. As additional low-level
moisture continues to advect northward, MLCAPEs should increase
and wet bulb zero heights will fall. Semi-discrete supercells in
this environment will be capable of producing very large hail in
excess of golfball to baseball size.

The tornado threat with initial convection will actually be fairly
low (but nonzero) due to the meager moisture quality. LCL heights
will remain around 4-5 kft and the dry low-levels will
considerably limit the tornado potential through the late
afternoon hours when the PBL is the deepest and the moisture is
highly mixed. However, the tornado potential could change
depending on how the initial convection evolves throughout the
evening. As mixing lessens after peak heating hours, moisture
quality will increase through the PBL and LCL heights will lower.
In addition, the low-level jet currently around 30 kts will
increase to 40+ kts after 9pm. As cells move east towards the
Sherman, Bonham, McKinney, Greenville areas, the tornado potential
(albeit still low) may increase due to these factors. Despite
this time frame being after sunset, the lack of solar heating is
not expected to diminish the tornado potential, at least
initially. Cells may begin growing upscale into a cluster with
embedded supercell structures by this time with a broken line of
severe storms possibly ranging from the Paris area southwestward
towards the DFW Metroplex.

Stay up to date with the latest forecast information this evening
which will continue to be highlighted via graphics and
supplemental mesoscale discussions as necessary.

-Stalley

&&

.PREV DISCUSSION... /ISSUED 324 PM CDT Sun Mar 26 2017/

See locally issued Mesoscale Update AFDFWD and regional SPC
SWOMCD discussions for short term updates through this evening.

For tonight after midnight most of the convection that occurs this
evening should be waning across our far eastern areas. A cold
front will eventually catch up to the dryline and push through the
remainder of the CWA through mid Monday morning. Drier air will
filter into the region through the day tomorrow with highs in the
mid/upper 70s and lower 80s. While the front will initially clear
the CWA, it is likely to quickly return northward as a warm front,
especially across West Texas late Monday night. This will mean a
gradual increase in moisture again across the southern half of the
CWA as southeasterly winds return.

By Tuesday, another powerful upper low will be moving out of New
Mexico and approaching Texas. Rich Gulf moisture will have spread
northward and should be in place across most of Texas. A dryline
will set up across West Texas with a warm front extending from the
surface low in the Panhandle southeast to along the Red River.
This will set up another favorable scenario for severe weather
Tuesday afternoon and evening. Initially, the more significant
threat will be to the west of our area, but will spread eastward
into the late evening hours. Our best chances for showers and
thunderstorms will arrive late Tuesday night into Wednesday
morning and will continue to be accompanied by a severe weather
threat.

In addition to a severe weather threat, deep southerly flow will
be in place Tuesday night into Wednesday morning accompanied by PW
values near record territory. This suggests that one or more
convective lines or clusters could train over localized areas
resulting in a flash flood threat. The entire system does appear
to be progressive enough to preclude a more serious hydrologic
threat at this time. Precipitation should end quickly from west to
east during the day Wednesday.

The upper pattern remains progressive through the weekend with yet
another system approaching by Saturday. At this time it is a
little early to tell if a significant severe threat will accompany
this system, but rain/storm chances appear to be increasing at
least for Saturday.

Dunn

&&

.AVIATION...

/ISSUED 103 PM CDT Sun Mar 26 2017/
Concerns: Thunderstorm potential this evening, MVFR/IFR cigs
overnight into Monday morning.

Breezy southerly winds continue to pull in Gulf moisture to the
region. Later this afternoon, isolated strong/severe
thunderstorms are expected to develop near/north of Interstate 20
and move eastward across North TX. This activity will likely
impact Bowie and Bonham cornerpost arrivals as well as northward
departures throughout the evening hours. High-res models are
still somewhat inconsistent on how far south to initiate
thunderstorms, but it is possible that a severe storm affects
airports within the immediate DFW area after 00z. Frequent
lightning, large hail, and strong winds will all be possible with
these thunderstorms. Have maintained a mention of VCTS but have
delayed it from previous TAF issuance based on latest guidance;
have elected not to include a prevailing TS mention yet due to
uncertainty. The threat for thunderstorms in the DFW area will
decrease after 04 or 05z. The potential for a storm at the Waco
TAF site is too low to include in the TAF as coverage is expected
to be limited farther south. The highest storm chances will
continue to be located near/along the Red River.

A cold front will be approaching the area late tonight and early
Monday morning. In advance of this front, widespread MVFR and IFR
stratus should develop and cigs below FL015 are likely at all TAF
sites beginning around midnight. Post-frontal stratus will likely
be an issue throughout Monday morning with cigs falling below 1
kft immediately along the front. Winds will turn to the
northeast and decrease in speed as the front moves through. Waco
may experience several hours of IFR cigs tomorrow morning
including some at or below 600 ft. Conditions should begin
improving by late Monday morning with VFR conditions expected at
all airports by Monday afternoon.

-Stalley

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    60  79  59  81  66 /  50   0   0  20  70
Waco                63  81  64  82  66 /  40  10   5  20  70
Paris               61  76  54  77  63 /  60  10   0  20  50
Denton              56  77  56  78  65 /  50   0   0  20  70
McKinney            59  77  57  79  65 /  60   0   0  20  70
Dallas              61  80  60  81  67 /  50   0   0  20  70
Terrell             62  79  58  81  66 /  50  10   0  20  60
Corsicana           65  81  62  82  67 /  40  20   0  20  50
Temple              64  83  64  83  66 /  30  10   5  30  70
Mineral Wells       52  80  55  78  61 /  20   0   0  40  80

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

26/91
Hazardous weather outlook, Mar 26, 4:47 AM CDT, 15 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
447 AM CDT Sun Mar 26 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
447 AM CDT Sun Mar 26 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.

There is a chance for thunderstorms late this afternoon through
tonight across all of North and Central Texas. While only a few
storms are expected to develop, those that do form will likely become
severe. The main hazards are expected to be large hail and damaging
winds, although there is the potential for a few tornadoes north of
Interstate 20. The highest chances for thunderstorms and severe
weather will be along and north of Interstate 20 beginning after 4PM.
The severe weather threat is expected to diminish after midnight.

An elevated fire weather threat is expected to develop late this
afternoon west of a Jacksboro to Comanche line.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A few thunderstorms may linger Monday morning along and east of a
line from Paris to Athens to Cameron. Severe weather is not expected.

There are more thunderstorm chances Tuesday through Thursday as
another storm system affects the region. Severe weather and
flooding will be possible with this mid-week system, in particular
Tuesday night and Wednesday.

Another round of thunderstorms is expected next weekend.

.SPOTTER INFORMATION STATEMENT...
Some spotter activation is likely late this afternoon and evening,
with better chances for activation along and north of Interstate 20.

JLDunn

In the hours before

Local storm report, Mar 26, 7:56 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
756 PM CDT SUN MAR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     ARGYLE                  33.12N  97.18W
03/26/2017                   DENTON             TX   AMATEUR RADIO

            BASEBALL HAIL KNOCKING OUT CAR WINDOWS IN ARGYLE.
Local storm report, Mar 26, 7:57 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
757 PM CDT SUN MAR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             2 N MERIDIAN            31.95N  97.65W
03/26/2017  E0.75 INCH       BOSQUE             TX   FIRE DEPT/RESCUE

            SH 144 NORTH OF MERIDIAN
Special weather statement, Mar 26, 7:57 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
757 PM CDT SUN MAR 26 2017

TXZ133-145-270130-
Hill TX-Johnson TX-
757 PM CDT SUN MAR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JOHNSON AND NORTHWESTERN
HILL COUNTIES UNTIL 830 PM CDT...

At 757 PM CDT, Doppler radar was tracking a strong thunderstorm over
Blum, or 14 miles south of Cleburne, moving east at 35 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Cleburne, Itasca, Grandview, Blum, Covington, Carl's Corner, Cleburne
State Park and Rio Vista.

LAT...LON 3226 9756 3235 9709 3226 9709 3220 9704
      3210 9698 3202 9748 3206 9749 3210 9747
      3213 9750 3217 9746 3217 9748 3216 9751
      3213 9752 3214 9752
TIME...MOT...LOC 0057Z 255DEG 29KT 3213 9742

24-Bain
Local storm report, Mar 26, 8:02 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
802 PM CDT SUN MAR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     HAIL             2 W COPPER CANYON       33.10N  97.13W
03/26/2017  E2.75 INCH       DENTON             TX   AMATEUR RADIO

            IN LANTANA
Local storm report, Mar 26, 8:07 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
807 PM CDT SUN MAR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     HAIL             CORINTH                 33.15N  97.07W
03/26/2017  E2.75 INCH       DENTON             TX   AMATEUR RADIO
Local storm report, Mar 26, 8:09 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
809 PM CDT SUN MAR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             2 N CORINTH             33.18N  97.07W
03/26/2017  E4.25 INCH       DENTON             TX   AMATEUR RADIO

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 7:11 PM CDTSevere Thunderstorm WarningFWDBosque, Erath, Hamilton, Johnson, Somervell64 min
Mar 26, 7:18 PM CDTSevere Thunderstorm WarningFWDCooke27 min
Mar 26, 7:21 PM CDTSpecial Weather StatementFWDMills24 min
Mar 26, 7:21 PM CDTSevere Thunderstorm WarningFWDDenton, Wise54 min
Mar 26, 7:25 PM CDTTornado WarningFWDDenton35 min
Mar 26, 7:41 PM CDTAreal Flood AdvisoryFWDBosque, Hamilton, Hill, Johnson3 hr
Mar 26, 7:46 PM CDTTornado WarningFWDCooke, Grayson29 min
Mar 26, 7:47 PM CDTSpecial Weather StatementFWDHamilton43 min
Mar 26, 7:55 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas, Mills65 min
Mar 26, 7:57 PM CDTSpecial Weather StatementFWDJohnson33 min
Mar 26, 8:07 PM CDTSevere Thunderstorm WarningFWDBosque, Hill53 min
Mar 26, 8:14 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson46 min
Mar 26, 8:23 PM CDTSevere Thunderstorm WarningFWDCooke, Denton67 min
Mar 26, 8:43 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas, Mills62 min
Mar 26, 8:56 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, McLennan64 min
Mar 26, 8:59 PM CDTSevere Thunderstorm WarningFWDGrayson76 min
Mar 26, 9:07 PM CDTSpecial Weather StatementFWDCoryell23 min
Mar 26, 9:20 PM CDTAreal Flood AdvisoryFWDHill3 hr
Mar 26, 9:22 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt53 min
Mar 26, 9:23 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas67 min
Mar 26, 9:29 PM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton46 min
Mar 26, 9:38 PM CDTAreal Flood AdvisoryFWDCoryell, Lampasas3 hr
Mar 26, 9:47 PM CDTSevere Thunderstorm WarningFWDHill, Limestone, Navarro58 min
Mar 26, 10:11 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hunt, Lamar79 min
Mar 26, 10:14 PM CDTSevere Thunderstorm WarningFWDFannin, Grayson19 min
Mar 26, 10:23 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, Falls, McLennan52 min
Mar 26, 10:36 PM CDTSpecial Weather StatementFWDCoryell24 min
Mar 26, 10:44 PM CDTSevere Thunderstorm WarningFWDBell, Coryell46 min
Mar 26, 10:53 PM CDTSpecial Weather StatementFWDFannin52 min
Mar 26, 11:16 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt32 min
Mar 26, 11:29 PM CDTSevere Thunderstorm WarningFWDBell, Falls, Milam61 min
Mar 26, 11:53 PM CDTSpecial Weather StatementFWDDelta37 min
Mar 27, 12:22 AM CDTSevere Thunderstorm WarningFWDFalls, Milam, Robertson53 min
Mar 27, 12:24 AM CDTSpecial Weather StatementFWDDelta36 min
Mar 27, 1:58 AM CDTSevere Thunderstorm WarningFWDRobertson32 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.